How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DermDoc Your Own Question
DermDoc
DermDoc, Doctor
Category: Dermatology
Satisfied Customers: 16258
Experience:  M.D with over 30 years of experience in practice.
4713694
Type Your Dermatology Question Here...
DermDoc is online now

I’ve had this appear on my penis this morning please see

Customer Question

Hi I’ve had this appear on my penis this morning please see video and photo. Is this a spot or wart?
Submitted: 20 days ago.
Category: Dermatology
Expert:  DermDoc replied 20 days ago.

Hello and thanks for trusting me to help you. I am a board-certified consultant with over 30 years of experience.

And I would serve you with care and patience.

Expert:  DermDoc replied 20 days ago.

I understand your concern.
And it’s my first privilege to pay attention and provide you with suggestions to relieve your discomfort/ worry.

I reviewed your picture and video and it doesn't seem like a wart.

It's too small and seems like a raised skin bump.

Clean the area with DIAL soap.
And afterward, apply OTC 1% hydrocortisone cream mixed with bacitracin ointment twice a day.
Use OTC Abzorb powder if you have excessive sweating.
And keep the area dry and clean.
Wear loose-fitting cotton clothes to prevent friction.

If your symptoms will persist then see your doctor for further evaluation and management.

Hope I have been able to clarify the situation for you and helped in resolving your query.
Let me know if you have any further queries so we can discuss it thoroughly in every aspect.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.
Thanks.

Customer: replied 20 days ago.
Not a problem will it go away on its own?
Expert:  DermDoc replied 20 days ago.

Yes, it would go away within a few days to weeks.

Customer: replied 17 days ago.
Is the video attached the same issue?
Expert:  DermDoc replied 17 days ago.

Yes.

Customer: replied 17 days ago.
I will get some daktacort
Expert:  DermDoc replied 16 days ago.

You can try it for 3-5 days.

If it would persist then see your doctor.